Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Scabies in the vagina. Can I use monistat? Need oral medication?

I was just told I have scabies and im thinking I may also have vaginal as well, but inside my body. I was given a prescription for a topical lotion to take twice, but im wondering if i can use monistat to get ride of the vaginal ones...? Also, can the topical Creme be applied to te head/hair or would I need to take something oraly?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

First of all, scabies is treated with medication like permethrin and lindane, which may not be advised to use inside the vagina, but can be used around the genital region with special care. It would be best to visit your doctor and get the region examined. Monistat is an anti-fungal medication and may not really be of any help in treating scabies.

Hope this helps.

Best wishes.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor